# SDR SWAA2017041713096

- Difficulty date: April 7, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 41,819 hours, 24,110 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM CORRODED AT BS 322, RBL 60.  R & R THE CREASE BEAM IAW DWG.
